Top
10
Doctor insights on: Amoxicillin Rash Children

Share
1

1
My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

My daughter was put in Amoxicillin for 10 days for an ear infectio, she started getting skin rashes kind of like hives that would appear and go away after 10 minutes. They are now appearing more frequently, she doesn't really complain about them but her l

Hives: illness or allergic reactions can both cause rashes in children. Since she is on amoxicillin, it very likely is an allergic reaction to the medication. I would stop the medication and give her benedryl. You should contact your daughter's pediatrician to see if they want to change medications or want to see her first. ...Read more

Dr. Cornelia Franz
1,059 doctors shared insights

Rash (Definition)

Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more


2

2
Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Can augmentin (amoxicillin and clavulanate) cause rashes and if so how long will they last after stopping the antibiotic?

Yes. Up to 2 weeks.: Augmentin (amoxicillin and clavulanate) is Amoxicillin augmented with clavulanic acid. It enables Augmentin (amoxicillin and clavulanate) to kill bacteria resistant to amoxicillin. Like Amoxicillin Augmentin (amoxicillin and clavulanate) can cause an allergic rash - hives and angioedema usually appearing right after the 1st dose - or an Amoxicillin rash - red flat or raised spots that don't itch appearing on the 7-10th day of treatment. Once drug is stopped each rash is gone in 2 weeks. ...Read more

See 1 more doctor answer
4

4
Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Doc diagnosed herpes (shingles) (red rashes on right scalp,cheek & neck with fever) but prescribed amoxicillin+clavulanate combi. Is this any good?

Viral infection: The medication you've bee prescribed is Not a customary treatment for herpes zoster infection. I generally prescribe Valtrex™ Or similar. Your treating MD may be treating you for a bacterial infection you've been diagnosed. Check with your doctor to have a clarification, or seek a second opinion. ...Read more

5

5
I got a rash from taking amoxicillin?

I got a rash from taking amoxicillin?

Please let your: Prescribing provider know asap - as you could have a medication allergic reaction. ...Read more

6

6
What is the duration of an amoxicillin rash?

What is the duration of an amoxicillin rash?

Days: The rash from Amoxicillin may last several days after discontinuation of the drug. ...Read more

7

7
What does an amoxicillin rash usually look like?

What does an amoxicillin rash usually look like?

Maculopapular rash: Maculopapular eruptions are the most common. It's red small bumps distributed allover the body. Others include hives, red patches(erythematous), small bumps with tiny blister at center, etc. ...Read more

See 1 more doctor answer
8

8
Can you get amoxicillin rash after you are no longer taking it?

Can you get amoxicillin rash after you are no longer taking it?

Amoxicillin rash: You can develope a rash to Amoxicillin even if you have been off the medication for two weeks. ...Read more

9

9
Is amoxicillin used for groin rash?

Is amoxicillin used for groin rash?

No: A groin rash is usually a yeast infection, tinea cruris. Amoxicillin is an antibaacterial drug that has no activity against yeast. ...Read more

10

10
Is rash as side effect of amoxil (amoxicillin)?

Is rash as side effect of amoxil (amoxicillin)?

Yes.: If you get a rash from amoxil, amoxicillin, penicillin, or any other in the penicillin family, you are presumptively allergic to penicillins. Every physician u see should know this, it should be clearly stated on your medical record. Some people where allergies on a bracelet. In any care, a rash means allergic reaction. ...Read more

Amoxicillin (Definition)

Amoxicillin is in the penicillin class of antibiotics. All penicillins are distinguished by the presence of a beta-lactam ring, and are known to kill bacteria by inhibiting synthesis (production) ...Read more


Dr. John Chiu
2,559 doctors shared insights

Skin Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more